question-icon

Suggest treatment for cellulitis

default
Posted on Thu, 14 May 2015
Question: My girlfriend is a heroin addict she covers it up well but today she had swelling on her for arm and little bumps all over and little redness very little should I be concerned
.
doctor
Answered by Dr. Rakesh Madhyastha (9 minutes later)
Brief Answer:
Cellulitis

Detailed Answer:
Hello

Thanks for the query

Red bumps at the site of injection could mean that there is cellulitis of the upper limb. Here is what you should do

1. if possible please attach a photo of it so that I can help you better
2. use betadine and clean the area well. Cover it up with gauze piece with mupirocin ointment
3. I usually give tablet augmenting three times a day for 5 days to reduce the infection
4/. seek help from a surgeon if it worsens

I hope I was of help , if you have any further queries please get back to me

Regards


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakesh Madhyastha (13 minutes later)
She did it's a little swollen but she's had this and it went away after 2to3 days
Where she shot it's a little little bump and redness little not hurting
doctor
Answered by Dr. Rakesh Madhyastha (21 hours later)
Brief Answer:
Follow up

Detailed Answer:
Hello

Thanks for getting back, its hard to imagine the bump. Please send a picture of it. Continue to do what I had told in my previous. In the past 1 day has it got better?

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakesh Madhyastha (12 hours later)
yes it has but she said it hurts a little swollen no redness anymore no bump
doctor
Answered by Dr. Rakesh Madhyastha (10 hours later)
Brief Answer:
Recovering injury

Detailed Answer:
Hello

Thanks for getting back

It is good that the inflammation is coming down. Tab Acetaminophen can be given twice a day for the pain.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4364 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for cellulitis

Brief Answer: Cellulitis Detailed Answer: Hello Thanks for the query Red bumps at the site of injection could mean that there is cellulitis of the upper limb. Here is what you should do 1. if possible please attach a photo of it so that I can help you better 2. use betadine and clean the area well. Cover it up with gauze piece with mupirocin ointment 3. I usually give tablet augmenting three times a day for 5 days to reduce the infection 4/. seek help from a surgeon if it worsens I hope I was of help , if you have any further queries please get back to me Regards